# SDR GTIA9700401

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47514
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLL - FLT 411 - MOST FORWARD EMERGENCY FLOOR LIGHT IS INOPERATIVE AND 4TH LIGHT FROM FORWARD IS MISSING.  INSTALLED BULB, OPS CHECK GOOD.  (M)
